# SDR SOKF20130618007

- Difficulty date: June 18, 2013
- Submitted: June 22, 2013
- Operation: Air carrier
- Aircraft: N938TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 228
- Aircraft time: 9,704 hours, 6,758 cycles
- Engine: Ge CF3410E6
- Engine time: 9,704 hours, 6,758 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, ACFT DIVERTED DUE TO STRONG VIBRATION AND RAPIDLY INCREASE OF CABIN ALTITUDE, UP TO 12000 FT, RED LABEL.  PERFORMED FIM 21-31-00-810-824-A,  GENERAL INSPECTION IAW 21-51-21-210-801A-600 IN PACK OUTLETS 1 & 2 AREA ON ACFT PRESSURIZED 4 PSI AND WAS FOUND PNEUMATIC LEAK & PACK NR 2 PNEUMATIC DUCT DAMAGED, PERFORMED OPS TEST OF NR 1 PACK IAW AMM 21-31-00-720-802-A, OK NORMAL. THE ACFT RETURN TO NORMAL OPERATION.
